# SDR SWAA2021050605929

- Difficulty date: February 13, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 51,828 hours, 30,696 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER HORIZONTAL STABILIZER SLIDING SEAL IS CRACKED / REMOVED AND REPLACED LH UPPER HORIZONTAL STABILIZER SLIDING SEAL PER AMM 53-31-31
